# SDR 97ZZZM714

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225135201
- Condition: Failed
- Location: Fwd Fuselage
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATL - FL829 - FLIGHT WAS JUST NORTHWEST AT ATL WHEN CAPTAIN SENT A ACAR'S MESSAGE WANTING TO KNOW ABOUT WEATHER ALONG HIS FLIGHT PATH.  AT THAT TIME, CAPTAIN ADVISED THAT HIS RADAR WAS INTERMITTENT.  DESCISION WAS MADE TO DIVERT TO ATL WHERE THE WEATHER WAS CLEAR.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RADAR R/T.  OPERATIONAL CHECK WAS NORMAL.  SUBSEQUENTLY, THE RADAR BECAME INTERMITTENT THE FOLLOWING DAY AND MAINTENANCE REMOVED AND REPLACED THE RADAR R/T, THE RADAR ANTENNA AND THE R/T COOLING FAN.  OPERATIONAL CHECK OF RADAR SYSTEM WAS NORMAL PER MM.  REFERENCE 6225135201
